Loading ...
Sorry, an error occurred while loading the content.

47900Re: Staci's mom: new here, help please!, over hydration, resuming fluids?

Expand Messages
  • tamitamco
    May 2, 2013
    • 0 Attachment
      Carol,

      Thanks for your feedback. My vet thinks the drug is very hard on kidneys. I am considering pushing for the Lasix or a needle extraction, but I don't feel certain about it. My vet seems to think the fluids will go down on its own. Staci has been sensitive to meds, so I am nervous about trying a new one.

      I felt like the Amlodipine was not good for her, as her headmovement with breathing started soon after starting the drug. Her inappetance started 5 days after amlodipine started, and the bloating and fluid retention started 10 days after starting amlodipine. I cant be certain of a causation between amlodipine and staci's recent bloated inappetant downturn, but the coincidence in timing is interesting. We are about to change from amlodipine to banazepril. I really want to get her off amlodipine, but it seems to be important that we do something for blood pressure.


      Thanks,
      Take care,
      Tami, Staci's mom





      On May 1, 2013, at 1:51 PM, "keycmv" <keycmv@...> wrote:

      > I am VERY surprised that the vet did not give Lasix, at least a low dosage to help reduce the liquids. Continued fluid in the chest can cause pressure and discomfort and make the heart work harder.
      >
      > I would contact the vet today and push for this - especially since it has been a whole week.
      >
      > Carol
      >
    • Show all 5 messages in this topic